Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Noticed swelling on foreskin under the tip of penis after applying guaze in white vinegar. Any cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Hi my name is XXXXXXX I recently over reacted acouple days ago. I thought had genital warts so i soaked some
guaze in white vinager and applied for 8 hours the next day my skin seem alittle irratated but when i woke up today my forskin under the tip of my penis was swollen and abit ulcered.I have some foricidin cream ive been putting on it will that help? it seems to thin the skin out and wrar aeay i dont think its XXXXXXX do much to help it heal
Posted Sat, 10 Nov 2012 in Penis Problems
Answered by Dr. Sudhir 16 minutes later

Thanks for the question.

Yes, you can try the cream.

In addition to this you can use any antibiotic cream along with this. Try to keep the affected area covered, so that it doesn't rub against your clothes. And increase in symptoms would need doctor's consultation, particularly if you get infection along the irritated area.

I don't think vinegar will help so much. Ideal would be to seek doctor's help for this.

Hope this answers your question. Please ask if there are doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor